Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 259, NWS Wichita, KS

October 1, 2014Butler County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 1, 2014, 7:22 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2014, 7:22 PM CDT (00:22 UTC)
Expired
Oct 1, 2014, 8:00 PM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 95 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 2:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS53 KICT 020022
SVRICT
KSC015-073-020100-
/O.NEW.KICT.SV.W.0259.141002T0022Z-141002T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 800 PM CDT

* AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF CASSODAY...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  THRALL.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 88 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3801 9671 3809 9657 3809 9636 3818 9636
      3818 9632 3800 9623 3785 9658
TIME...MOT...LOC 0022Z 240DEG 20KT 3798 9655

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
2 follow-up statements
603 
WWUS53 KICT 020032
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT WED OCT 1 2014

KSC015-020043-
/O.CAN.KICT.SV.W.0259.000000T0000Z-141002T0100Z/
BUTLER KS-
732 PM CDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3790 9653 3808 9652 3809 9652 3809 9646
      3809 9636 3818 9636 3818 9632 3800 9623
      3788 9652
TIME...MOT...LOC 0033Z 240DEG 23KT 3801 9648

$$

KSC073-020100-
/O.CON.KICT.SV.W.0259.000000T0000Z-141002T0100Z/
GREENWOOD KS-
732 PM CDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREENWOOD COUNTY UNTIL 800 PM CDT...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
CASSODAY...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
THRALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3790 9653 3808 9652 3809 9652 3809 9646
      3809 9636 3818 9636 3818 9632 3800 9623
      3788 9652
TIME...MOT...LOC 0033Z 240DEG 23KT 3801 9648

HAIL...1.00IN
WIND...60MPH

$$

CARUSO
881 
WWUS53 KICT 020051
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT WED OCT 1 2014

KSC073-020101-
/O.EXP.KICT.SV.W.0259.000000T0000Z-141002T0100Z/
GREENWOOD KS-
751 PM CDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENWOOD COUNTY
WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

LAT...LON 3790 9653 3808 9652 3809 9652 3809 9646
      3809 9636 3818 9636 3818 9632 3800 9623
      3788 9652
TIME...MOT...LOC 0051Z 240DEG 23KT 3807 9635

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:34 PM CDT, 48 minutes earlier.

Area forecast discussion, Oct 1, 6:34 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT WED OCT 1 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY)
ISSUED AT 206 PM CDT WED OCT 1 2014

FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY.

WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL
ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES
THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON
THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO
EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG
INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL
CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM
INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE
POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE
EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST
FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE
COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG
APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS
EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND
BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE
DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH
CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP
BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING
THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE
WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION...
LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE
SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM
FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE
PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD
BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL
IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG
MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE
WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES
ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN
OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD
WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR.

THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY
THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR
DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR
WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM
MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR
STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR
SOUTHEAST KS EARLY THURSDAY EVE.

COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC
FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT
MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN
COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY.

JMC

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 206 PM CDT WED OCT 1 2014

A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED
OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS
SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST
TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD
WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE
RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY
WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG
PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH
TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 634 PM CDT WED OCT 1 2014

SCATTERED STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT AREAS
MAINLY EAST OF I-135 THIS EVENING...WITH GREATEST POTENTIAL TO AFFECT
THE KSLN AND KCNU TERMINALS. THE NEARLY STATIONARY SURFACE FRONT WILL
BEGIN TO MOVE EAST ACROSS THE AREA LATE TONIGHT WITH AN AREA OF
POST-FRONTAL SHOWERS/EMBEDDED STORMS EXPECTED THAT WILL AFFECT
AREAS ALONG AND WEST OF I-135. MVFR CIGS ARE EXPECTED TO PREVAIL
THURSDAY MORNING BEHIND THE FRONT AS WELL.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  73  48  67 /  40  50  10   0
HUTCHINSON      62  71  46  67 /  40  40  10  10
NEWTON          63  72  47  66 /  50  50  10  10
ELDORADO        64  74  48  67 /  60  60  10  10
WINFIELD-KWLD   66  75  49  68 /  60  50  10   0
RUSSELL         55  67  43  64 /  60  50  10  10
GREAT BEND      56  67  44  65 /  50  40  10  10
SALINA          61  69  46  63 /  70  60  10  10
MCPHERSON       61  70  46  64 /  50  50  10  10
COFFEYVILLE     68  80  51  69 /  80  80  30   0
CHANUTE         67  78  50  66 /  80  80  30  10
IOLA            67  77  50  65 /  70  80  30  10
PARSONS-KPPF    67  79  50  67 /  80  80  30   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Oct 1, 4:10 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
410 PM CDT WED OCT 1 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-022115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
410 PM CDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP
THIS AFTERNOON INTO EARLY THIS EVENING...ESPECIALLY EAST OF THE
KANSAS TURNPIKE. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF
BASEBALL SIZE HAIL...75 MPH WINDS AND ISOLATED TORNADOES. STORM
COVERAGE IS EXPECTED TO GRADUALLY INCREASE LATER THIS
EVENING...POSSIBLY EXPANDING NORTH A BIT TO INCLUDE PORTIONS OF
CENTRAL KANSAS. THE OVERALL SEVERE THREAT SHOULD WANE BY MIDNIGHT.
LOCALLY HEAVY RAINFALL IS POSSIBLE IN FAR SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS
ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL
BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
EVENING...ESPECIALLY EAST OF THE KANSAS TURNPIKE...AND COULD BE
REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Oct 1, 4:23 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FUNNEL CLOUD     BARTLETT                37.05N 95.21W
10/01/2014                   LABETTE            KS   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS REPORTED NEAR BARTLETT VIA LAW
            ENFORCEMENT.

&&

JMC
Special weather statement, Oct 1, 6:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT WED OCT 1 2014

KSZ070-020000-
GREENWOOD-
635 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 700 PM CDT

* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF EUREKA...MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...EUREKA AIRPORT AND THRALL.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3779 9653 3793 9652 3812 9629 3796 9610
      3773 9646
TIME...MOT...LOC 2335Z 227DEG 19KT 3785 9645

BILLINGS WRIGHT
Local storm report, Oct 1, 6:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             10 NW EUREKA            37.92N 96.42W
10/01/2014  E0.75 INCH       GREENWOOD          KS   TRAINED SPOTTER

&&

RBL
Local storm report, Oct 1, 7:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FUNNEL CLOUD     3 N LIBERTY             37.20N 95.60W
10/01/2014                   MONTGOMERY         KS   TRAINED SPOTTER

            WE HAVE RECEIVED MULTIPLE REPORTS OF FUNNEL CLOUDS WITH
            THE STORM IN EASTERN MONTGOMERY COUNTY.

&&

RBL
Special weather statement, Oct 1, 7:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 1 2014

KSZ099-100-020045-
LABETTE-MONTGOMERY-
714 PM CDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
  EAST CENTRAL MONTGOMERY COUNTY IN SOUTHEAST KANSAS...

* UNTIL 745 PM CDT

* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A THUNDERSTORM NEAR CHERRYVALE...OR 12 MILES NORTH   OF
COFFEYVILLE...MOVING NORTHEAST AT 30 MPH. THIS THUNDERSTORM HAS HAD
FUNNEL CLOUDS REPORTED WITH IT.

* LOCATIONS IMPACTED INCLUDE...
  CHERRYVALE...MOUND VALLEY...ALTAMONT...PARSONS TRI CITY AIRPORT AND
  DENNIS.

&&

LAT...LON 3729 9571 3739 9538 3738 9534 3718 9524
      3709 9560
TIME...MOT...LOC 0014Z 241DEG 25KT 3722 9555

BILLINGS WRIGHT
Local storm report, Oct 1, 7:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             HAMILTON                37.98N 96.16W
10/01/2014  E0.75 INCH       GREENWOOD          KS   PUBLIC

&&

RBL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:14 PM CDTSpecial Weather StatementICTLabette31 min
Oct 1, 7:24 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson51 min
Oct 1, 7:35 PM CDTSpecial Weather StatementICTLabette25 min
Oct 1, 8:00 PM CDTSevere Thunderstorm WarningICTAllen, Woodson30 min
Oct 1, 8:16 PM CDTSpecial Weather StatementICTGreenwood29 min
Oct 1, 8:28 PM CDTSpecial Weather StatementICTAllen32 min
Oct 2, 12:21 AM CDTSpecial Weather StatementICTCowley39 min
Oct 2, 1:01 AM CDTSpecial Weather StatementICTCowley44 min
Oct 2, 2:08 AM CDTSpecial Weather StatementICTMontgomery52 min
Oct 2, 2:32 AM CDTSpecial Weather StatementICTNeosho43 min
Oct 2, 4:44 AM CDTSpecial Weather StatementICTLabette46 min
Oct 2, 7:43 AM CDTSpecial Weather StatementICTSedgwick, Sumner47 min
Oct 2, 7:47 AM CDTSpecial Weather StatementICTCowley43 min
Oct 2, 8:11 AM CDTSevere Thunderstorm WarningICTSedgwick34 min
Oct 2, 8:28 AM CDTSpecial Weather StatementICTChautauqua47 min
Oct 2, 8:30 AM CDTSpecial Weather StatementICTCowley30 min
Oct 2, 8:40 AM CDTSpecial Weather StatementICTButler35 min
Oct 2, 8:46 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk29 min
Oct 2, 8:53 AM CDTSpecial Weather StatementICTButler37 min
Oct 2, 9:04 AM CDTSpecial Weather StatementICTButler26 min
Oct 2, 9:15 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson16 min
Oct 2, 9:28 AM CDTSpecial Weather StatementICTGreenwood32 min
Oct 2, 9:36 AM CDTSpecial Weather StatementICTWilson24 min
Oct 2, 10:06 AM CDTSpecial Weather StatementICTNeosho24 min
Oct 2, 1:37 PM CDTSpecial Weather StatementICTLabette, Neosho38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.